Department of Mathematical Sciences

Research Output 1973 2020

1973

Asymptotic linearity and nonlinear eigenvalue problems

Toland, J. F., 1 Dec 1973, In : Quarterly Journal of Mathematics. 24, 1, p. 241-250 10 p.

Research output: Contribution to journalArticle

The fixed point index of a linear k-set contraction

Stuart, C. A. & Toland, J., 28 Feb 1973, In : Journal of the London Mathematical Society. s2-6, 2, p. 317-320

Research output: Contribution to journalArticle

1974

A global result applicable to nonlinear Steklov problems

Stuart, C. A. & Toland, J. F., 1 Mar 1974, In : Journal of Differential Equations. 15, 2, p. 247-268 22 p.

Research output: Contribution to journalArticle

Open Access

Asymptotic linearity and a class of nonlinear Sturm-Liouville problems on the half line.

Toland, J., 1974, In Ordinary and Partial Differential Equations: Proceedings of the Conference held at Dundee, Scotland, 26-29 March, 1974 . Sleeman, B. D. & Michael, I. M. (eds.). Berlin, Germany: Springer Verlag, p. 429-433 (Lecture Notes in Mathematics; no. 415).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

1976

Global bifurcation for k-set contractions without multiplicity assumptions

Toland, J. F., 1 Jun 1976, In : Quarterly Journal of Mathematics. 27, 2, p. 199-216 18 p.

Research output: Contribution to journalArticle

The spectral theory of posets and its application to C*-algebras

Dooley, A. H., 1976, In : Transactions of the American Mathematical Society. 224, p. 143-155

Research output: Contribution to journalArticle

1977

Asymptotic linearity and nonlinear eigenvalue problems II

Toland, J. F., 31 Mar 1977, Proceedings of the Royal Irish Academy: Section A: Mathematical and Physical Sciences. Dublin, Ireland: Royal Irish Academy, p. 1-12 (Proceedings of the Royal Irish Academy; vol. 77a).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Global bifurcation theory via Galerkin's method

Toland, J. F., 31 Dec 1977, In : Nonlinear Analysis. 1, 3, p. 305-317 13 p.

Research output: Contribution to journalArticle

The effect of carbon monoxide on haem-facilitated oxygen diffusion

Britton, N. F. & Murray, J. D., Sep 1977, In : Biophysical Chemistry. 7, 2, p. 159-67 9 p.

Research output: Contribution to journalArticle

Facilitated Diffusion
Carbon Monoxide
Heme
Oxygen
Hemoglobins

The method of orbits and group representations

Dooley, A. H., 1977, Adelaide, Australia: Flinders University.

Research output: Book/ReportOther report

1978

Duality in nonconvex optimization

Toland, J. F., 15 Nov 1978, In : Journal of Mathematical Analysis and Applications. 66, 2, p. 399-415 17 p.

Research output: Contribution to journalArticle

Open Access

Local p-Sidon sets for Lie groups

Dooley, A. H. & Soardi, P. M., 1978, In : Proceedings of the American Mathematical Society. 72, 1, p. 125-126

Research output: Contribution to journalArticle

On lacunary sets for nonabelian groups

Dooley, A. H., 1978, In : Journal of the Australian Mathematical Society. 25, 02, p. 167-176

Research output: Contribution to journalArticle

ON THE EXISTENCE OF A WAVE OF GREATEST HEIGHT AND STOKE'S CONJECTURE.

Toland, J. F., 1 Jan 1978, In : Proc R Soc London Ser A. 363, 1715, p. 469-485 17 p.

Research output: Contribution to journalArticle

Some techniques of harmonic analysis on compact Lie groups with applications to lacunarity

Dooley, A. H., 1978, In : Bulletin of the Australian Mathematical Society. 18, 02, p. 299-301

Research output: Contribution to journalArticle

1979

A duality principle for non-convex optimisation and the calculus of variations

Toland, J. F., 1 May 1979, In : Archive for Rational Mechanics and Analysis. 71, 1, p. 41-61 21 p.

Research output: Contribution to journalArticle

Finite-amplitude solitary water waves

Amick, C. J. & Toland, J. F., 1 Jan 1979, In : MADISON, U.S.A., WISCONSIN UNIV., 1979. MRC-TSR-2012)

Research output: Contribution to journalArticle

Norms of characters and lacunarity for compact Lie groups

Dooley, A. H., 1979, In : Journal of Functional Analysis. 32, 2, p. 254-267

Research output: Contribution to journalArticle

On the stability of rotating heavy chains

Toland, J. F., Apr 1979, In : Journal of Differential Equations. 32, 1, p. 15-31 17 p.

Research output: Contribution to journalArticle

Open Access

Threshold, wave and cell-cell avalanche behaviour in a class of substrate inhibition oscillators

Britton, N. F. & Murray, J. D., 7 Apr 1979, In : Journal of Theoretical Biology. 77, 3, p. 317-32 16 p.

Research output: Contribution to journalArticle

1980

A variational method for boundary value problems with discontinuous nonlinearities

Stuart, C. A. & Toland, J. F., 30 Apr 1980, In : Journal of the London Mathematical Society. s2-21, 2, p. 319-328 10 p.

Research output: Contribution to journalArticle

Random Fourier series for central functions on compact Lie groups

Dooley, A. H., 1980, In : Illinois Journal of Mathematics. 24, 4, p. 545-553

Research output: Contribution to journalArticle

Spiral wave solutions of practical reaction-diffusion systems

Duffy, MR., Britton, NF. & Murray, JD., 1980, In : SIAM Journal on Applied Mathematics. 39, 1, p. 8-13 6 p.

Research output: Contribution to journalArticle

On solitary water-waves of finite amplitude

Amick, C. J. & Toland, J. F., 1 Mar 1981, In : Archive for Rational Mechanics and Analysis. 76, 1, p. 9-95 87 p.

Research output: Contribution to journalArticle

User-based Integration Software

Fitch, J. P., 1981, Proceedings of the 1981 ACM Symposium on Symbolic and Algebraic Computation. Wang, P. A. (ed.). New York, USA: Association for Computing Machinery, p. 245-248 4 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

1982

A mathematical model for cell population kinetics in the intestine

Britton, N. F., Wright, N. A. & Murray, J. D., 7 Oct 1982, In : Journal of Theoretical Biology. 98, 3, p. 531-541 11 p.

Research output: Contribution to journalArticle

Cell Population
Intestines
intestines
Theoretical Models
mathematical models

A model for suppression and dominance in trees

Britton, N. F., 21 Aug 1982, In : Journal of Theoretical Biology. 97, 4, p. 691-698 8 p.

Research output: Contribution to journalArticle

even-aged stands
growth models
tree growth
Bimodal
Tree Structure

Global bifurcation for Neumann problems without eigenvalues

Toland, J. F., 1 Apr 1982, In : Journal of Differential Equations. 44, 1, p. 82-110 29 p.

Research output: Contribution to journalArticle

Open Access

On the stokes conjecture for the wave of extreme form

Amick, C. J., Fraenkel, L. E. & Toland, J. F., 1 Jan 1982, In : Acta Mathematica. 148, 1, p. 193-214 22 p.

Research output: Contribution to journalArticle

Open Access
1983

A model for hydranth regeneration in Tubularia

Britton, N. F., Joly, G. & Duban, M. C., May 1983, In : Bulletin of Mathematical Biology . 45, 3, p. 311-321 11 p.

Research output: Contribution to journalArticle

Regeneration
Pigments
regeneration
pigments
Spatial Structure

Contractions of rotation groups and their representations

Dooley, A. H. & Rice, J. W., 1983, In : Mathematical Proceedings of the Cambridge Philosophical Society. 94, 03, p. 509-517

Research output: Contribution to journalArticle

Excited states in the Hartree approximation for the hydrogen ion H

Stuart, C. A., Toland, J. F. & Williams, P. G., 1 Jul 1983, In : Proceedings of The Royal Society of London, Series A: Mathematical and Physical Sciences. 388, 1794, p. 229-246 18 p.

Research output: Contribution to journalArticle

Nonlinear elliptic eigenvalue problems on an infinite strip - Global theory of bifurcation and asymptotic bifurcation

Amick, C. J. & Toland, J. F., 1 Mar 1983, In : Mathematische Annalen. 262, 3, p. 313-342 30 p.

Research output: Contribution to journalArticle

On positive solutions of -Δu=F(x, u)

Toland, J. F., 1 Sep 1983, In : Mathematische Zeitschrift. 182, 3, p. 351-357 7 p.

Research output: Contribution to journalArticle

Singular elliptic eigenvalue problems for equations and systems

Toland, J. F., Jul 1983, Systems of Nonlinear Partial Differential Equations. Ball, J. M. (ed.). Dordrecht, Germany: Springer, p. 373-384 (NATO ASI Series C; no. 111).

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

1984

A mathematical model for a thermal clearance probe

Britton, N. F., Barker, J. R. & Ring, E. F., 1984, In : IMA Journal of Mathematics Applied in Medicine and Biology. 1, 1, p. 95-105 11 p.

Research output: Contribution to journalArticle

Clearance
Blood Flow
blood flow
Skin
Probe

An extension of de Leeuw's theorem to the n-dimensional rotation group

Dooley, A. H. & Gaudry, G. I., 1984, In : Annales de l'institut Fourier. 34, 2, p. 111-135

Research output: Contribution to journalArticle

Characterising ergodic measures

Brown, G. & Dooley, A. H., 1984, Topics in Modern Harmonic Analysis. Rome, Italy: Istitutio Nazionale di alta Matematica, p. 945-953

Research output: Chapter in Book/Report/Conference proceedingChapter

Contractions of Lie groups and applications to analysis

Dooley, A. H., 1984, Topics in Modern Harmonic Analysis. Rome, Italy: Istitutio Nazionale di alta Matematica, p. 483-515

Research output: Chapter in Book/Report/Conference proceedingChapter

Hamiltonian systems with monotone trajectories

Toland, J., 1984, Proceedings of C. M. A: Volume 8. Canberra, Australia: Australian National University, p. 51-64

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Homoclinic, heteroclinic, and periodic orbits for a class of indefinite Hamiltonian systems

Hofer, H. & Toland, J., 1 Sep 1984, In : Mathematische Annalen. 268, 3, p. 387-403 17 p.

Research output: Contribution to journalArticle

Implementing REDUCE on a microcomputer

Fitch, J. P., 1984, Proceedings of EUROCAL 1983. Springer, Vol. 162. p. 128-136 9 p. (Lecture Notes in Computer Science).

Research output: Chapter in Book/Report/Conference proceedingChapter

Limiting form of internal waves

Amick, C. J. & Toland, J. F., 1 Jan 1984, In : Proceedings of The Royal Society of London, Series A: Mathematical and Physical Sciences. 394, 1807, p. 329-344 16 p.

Research output: Contribution to journalArticle